# SDR VNAA2017121099901

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 17,487 hours, 12,487 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT ON RT BULKHEAD LOWER WEB FS 280.00 AT APPROX RBL 40.0 WL 72.50. R&R CAP ANGLE IAW SRM 51-42-06-001-001-A01. REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-41-10. R&R FLOORBEAM SPLICE BL 0 IAW SRM 51-42-06-001-001-A01. R&R CENTER STRIP FROM RBL 9 TO LBL 9 IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. R&R CENTER J-ANGLE FROM RBL 9 TO LBL 9 IAW SRM 51-42-06-001-001-A01. INSTALLED INTERCOSTALS BETWEEN FS 280 & FS 296 AT RBL 18 & RBL 27 IAW SRM 51-42-21-001-001-A01 & 51-42-22-001-001-A01. R&R RT FS 280 BEAM IAW SRM 51-42-06.UPON FURTHER INVESTIGATION FOUND RT FS 280 CROSSBEAM TO BE CRACKED. LOCATED & DRILLED NEW SERVICEABLE RT FS 280 CROSSBEAM IAW SRM 51-40-11-001-001-A01. RT WEB FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-00-00-A01. REPAIRED RT LOWER BULKHEAD WEB IAW REO 670-53-11-0594 REV A DATED 6/26/2015. PAINTED AND PROTECTED AREAS IAW AMM 51-25-16-001-001-A01 & 51-21-11-001-001-A01.
